# SDR 2016FA0000251

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 55,793 hours, 7,100 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: AS48512
- Condition: Missing
- Location: Engine
- Component: Compressor, Rroyce
- Component part number: M02901AB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRENT 800, ESN 51273 WAS REMOVED DUE TO REAR ACOUSTIC PANEL DAMAGE.  DURING CARRYING OUT OF DISASSEMBLY OF MODULE 32 IP COMPRESSOR MODULE, 02-OFF BOLTS, EIPC 72-32-00,02-012, PN AS48512, WERE FOUND MISSING WHILE DE-STACKING FBH FROM VSV CASE.  NO ABNORMAL DAMAGE WAS OBSERVED IN THE REST OF THE EXTERIOR OF THE MODULE.
